... get the same results... please advise
23 Aug 2009
Micardis (telmisartan) is in a group of drugs called angiotensin II receptor antagonists. It works by decreasing certain chemicals in the body that cause blood vessels to constrict and sodium and fluid to be stored by the kidneys.
Metoprolol is in a group of drugs called beta-blockers. Beta-blockers affect the heart and circulation (blood flow through arteries and veins).
Although they are both used effectively to treat hypertension (high blood pressure) they work differently.
You can try metoprolol, it may or may not give you the same results. However, if Micardis is working for you, without any side effects I would suggest that you keep taking Micardis.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... about 2 months now. I have noticed that I get dizzy when I'm getting on a bus, or just out running errands. I just seem to get these ...
2 answers • 23 Sep 2011
... having horrible migraines. Has anyone else had this side effect or is it just me?
1 answer • 5 Jan 2012
My mom takes Micardis, but she has began to have muscular weakness and tiredness and currently her pressure is not high anymore, so she wants to stop ...
2 answers • 26 Oct 2014
2 answers • 8 days ago